English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The type numbers of closed geodesics

MPS-Authors
/persons/resource/persons236299

Taimanov,  Iskander A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Taimanov_type_2010.pdf
(Any fulltext), 267KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Taimanov, I. A. (2010). The type numbers of closed geodesics. Regular and Chaotic Dynamics, 15(1), 84-100. doi:10.1134/S1560354710010053.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24F7-D
Abstract
There is no abstract available